MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Actas dermo-sifiliograficas · 2009

[Multiple, painful, treatment-resistant leg ulcers associated with dermatomyositis-like lesions over the interphalangeal joints induced by hydroxyurea].

Martorell-Calatayud A, Requena C, Nagore-Enguídanos E, Guillén-Barona C

Клинический случайСтатьяПеревод в очереди

Аннотация

The onset of a dermatomyositis-like rash and persistent skin ulcers during long-term treatment with hydroxyurea is a very rare event that has not been fully described in the literature. The fact that these lesions have a typical clinical presentation and course, and that complete resolution can only be achieved by immediate withdrawal of the drug, means that dermatologists should be aware of this condition in order to avoid a delay in diagnosis. We present the case of a 76-year-old woman who developed a dermatomyositis-like eruption associated with chronic ulcers on the lower limbs during long-term treatment with hydroxyurea.

Для цитирования: Martorell-Calatayud A, Requena C, Nagore-Enguídanos E, Guillén-Barona C. [Multiple, painful, treatment-resistant leg ulcers associated with dermatomyositis-like lesions over the interphalangeal joints induced by hydroxyurea].. Actas dermo-sifiliograficas. 2009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.